MAUDE Adverse Event Report: ZIMMER BIOMET, INC. HFN 130 DEG 11MM X 180MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

ZIMMER BIOMET, INC. HFN 130 DEG 11MM X 180MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 814511180
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Discomfort (2330)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).D10: medical components: item#: 814510110, hfn lag screw 10.5mm x 110mm; lot#: tc1132310a.Item#: 814501080, hfn a/r screw 80mm; lot#: sp1122280f.Item#: 814503000, hfn end cap flush; lot#: td1113 b.G2: foreign: poland.H3: customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial hip fracture surgery approximately seven (7) years ago, subsequently, the patient is able to palpate the lag screw through the skin and was causing the patient discomfort.The patient underwent a revision surgery on and unknown date and all implants were removed.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
HFN 130 DEG 11MM X 180MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19070992
Report Number0001825034-2024-00974
Device Sequence Number12511155
Product Code HSB
UDI-Device Identifier00887868039102
UDI-Public(01)00887868039102(17)260701(10)748660
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K100238
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2026
Device Catalogue Number814511180
Device Lot Number748660
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2024
Supplement Date Received by Manufacturer08/27/2024
Initial Report FDA Received Date04/09/2024
Supplement Report FDA Received Date08/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown